| Model Number |
URF-P7 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the uretero-reno fiberscope forceps suction connecter is shaved off.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and although we could not specify the root cause of the suggested event, it is likely the defect was caused by stress of repeated use, external factors, or handling.The event can be detected by following the instructions for use (ifu) section: the inspection method for the event is described as follows in the operation manual "chapter 3 preparation and inspection 3.3 inspection of the endoscope.Olympus will continue to monitor field performance for this device.